Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is joint pain due to rosuvas?

Hi, I am 70 and taking Rosuvas 10 since 4 months. Recently I noticed joint pain in the knee more while beginning to walk after sitting for a few hours. Could this joint pain be due to Roruvas 10. Instead of taking these daily, if taken alternate days while monitoring LDL help?
Mon, 25 Apr 2016
Report Abuse
Question is related to
Medical Topics
Physical Therapist or Physiotherapist 's  Response
hi,

thank you for providing the brief history of you.

A thorough musculoskeletal assessment is advised .

As your age is 70, the symptoms of knee pain are ageing related issues. Also, the medicine has its own pharmacokinetics which can possible disturb the metabolism & the physiological reaction at most times are not documented.

you can continue the medicine for the prescribed number of days and to check if the pain in the knee joint is because of the medicine, you can stop for 3 days and see if the joint pain comes down, if the joint pain persists then the medicine has no side effects and you can continue.

Also, perform regular general body exercises to improve the metabolism, immune system and strength. Body needs medicine to control the abnormal symptoms, but in ageing you need exercises to keep the ADL at optimum.

In my clinical experience, I deal with 99% of geriatrics and with regular exercises they have improved metabolism, improved immune system, improved drug absorption etc.

I advice you to perform regular exercises to fight the ageing process.

Regards
Jay Indravadan Patel
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Iam taking ROSUVAS F10 for the last 6 months for my high cholesterol (triglycerides). Earlier I was taking LORLIP for 6 - 7 years. Due to frequent...

Recent questions on  Lipoprotein

doctor1 MD

i am 48 years old I regularly taking Atorcia TG tab daily , Xirtam 20 my lipid profile are given cholesterol - H 203 triglycerides - H 813...

doctor1 MD

i am suffering from high lipid levels for the last 2yr and i am taking statin but after taking these drugy for 15 days my lipid levels are normal...

doctor1 MD

For the past several weeks, my urine (guessing urine, not vaginal discharge) smells like bleach -- similar to when I each a high protein diet but I...

doctor1 MD

I am a type 2 diabetic and hypertensive well controlled on Atenolol 50 mg once a day. I am also taking Enalapril 10 mg twice a day regularly....

doctor1 MD

please look on attached report what is hilited and what is cause

doctor1 MD

Male - 42 years old. TMT tst results - exercised for 9.51 minutes on XXXXXXX protocol at a work load of 11.40 METS and ahieved 90% of maximum...

doctor1 MD

Hello Doctor, Good afternoon! I recently got my blood work and Echo done. Please do check my Lipoprotein and HOMOCYSTEINE levels, they are very...